# SDR USAA950332

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 160
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 INSPECTION, FOUND CRACK .5 INCH LONG STATION 160 FORWARD AIR STAIR CUT OUT UPPER FWD CORNER SKIN.  CUT OUT DAMAGED AREA AND INSTALLED FILLER AND EXTERNAL DOUBLER PER SRM 53-05 FIG 57A VIEW G.  (W)
